# SDR DALA2019102186037

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1664-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT FROM STA 1664 TO 1681 BL 0 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NR 00384 FLOOR SUPPORT FROM STA 1664 TO 1681 BL 0 AT PAX CABIN WAS REPLACED PER B757-200 SRM. (1320122)
